# SDR F3LA200800614

- Difficulty date: September 19, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSPECTION NOTED FLOORBEAMS INBOARD OF THE L2 DOOR SILL CORRODED AND CORROSION IN ALL NUT PLATE HOLES.  MX REMOVED FLOORBEAMS, REMOVED BARREL NUT FITTING AND SPLICE, DRILLED HOLES IN SERVICEABLE BEAM, INSTALLED BARREL NUT FITTING AND SPLICE AND INSTALLED BEAMS IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
